# SDR HEEA071929

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 404F
- Condition: Intermittent
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LOW LEVEL LIGHT COMES ON INTERMITTENTLY.
